# SDR DALA2014110705990

- Difficulty date: November 4, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 31,570 hours, 16,495 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP TRUNNION GOUGED.  BLENDED THE GOUGE DAMAGE IAW CMM 57-52-21. IAW ERA 530477-14AD, REV ORIGINAL.
